# SDR YENA20150919431

- Difficulty date: September 19, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 60,248 hours, 22,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT WET AREA LT SIDE DUMMY BEAM FOUND CORRODED AROUND THE F/A SEAT TIE DOWN AT FRAME 66.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102. R & R LT AFT WET AREA DUMMY BEAM AT FRAME 66 IAW SRM 51-54-11.  ITEM WAS RE-EVALUATED AND NOTED AS LEVEL 2 CORROSION.
